Alert archive / Alabama / Small Craft Advisories in 2022

Small Craft Advisory 9, NWS Mobile, AL

January 19, 2022

NWS Mobile, AL issued this small craft advisory at Jan 19, 2022, 3:37 AM CST. It took effect at Jan 20, 2022, 12:00 PM CST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2022, 3:37 AM CST (09:37 UTC)
In effect from
Jan 20, 2022, 12:00 PM CST
Expired
Jan 22, 2022, 12:00 PM CST
In force
48 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

875 
WHUS74 KMOB 190937
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
337 AM CST Wed Jan 19 2022

GMZ630>632-650-655-670-675-191800-
/O.NEW.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
337 AM CST Wed Jan 19 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 6 AM CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to
  4 feet near shore and 4 to 6 feet well offshore.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From noon Thursday to 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
866 
WHUS74 KMOB 191742
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1142 AM CST Wed Jan 19 2022

GMZ630>632-650-655-670-675-200200-
/O.CON.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1142 AM CST Wed Jan 19 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
6 AM CST SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 
  to 4 feet near shore and 4 to 6 feet well offshore.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...From noon Thursday to 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
197 
WHUS74 KMOB 200425 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
1025 PM CST Wed Jan 19 2022

GMZ630>632-650-655-670-675-201300-
/O.CON.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1025 PM CST Wed Jan 19 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
6 AM CST SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 
  to 4 feet near shore and 4 to 6 feet well offshore.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...From noon Thursday to 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
095 
WHUS74 KMOB 201004
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
404 AM CST Thu Jan 20 2022

GMZ650-655-670-675-201800-
/O.EXT.KMOB.SC.Y.0009.220120T1800Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
404 AM CST Thu Jan 20 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 
  to 4 feet near shore and 4 to 6 feet well offshore.

* WHERE...Coastal waters of Alabama and northwest Florida out 60
  nm.

* WHEN...From noon today to noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-201800-
/O.CON.KMOB.SC.Y.0009.220120T1800Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
404 AM CST Thu Jan 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
CST SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Waves
  around 2 feet.

* WHERE...Mobile Bay and the Mississippi Sound. 

* WHEN...From noon Thursday to 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
956 
WHUS74 KMOB 201826
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1226 PM CST Thu Jan 20 2022

GMZ650-655-670-675-210215-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1226 PM CST Thu Jan 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 
  to 4 feet near shore and 4 to 6 feet well offshore.

* WHERE...Coastal waters of Alabama and northwest Florida out 60
  nm.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-210215-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1226 PM CST Thu Jan 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Waves
  around 2 feet.

* WHERE...Mobile Bay and the Mississippi Sound. 

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
998 
WHUS74 KMOB 210421
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1021 PM CST Thu Jan 20 2022

GMZ650-655-670-675-211400-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1021 PM CST Thu Jan 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Seas 2 
  to 4 feet near shore and 4 to 6 feet well offshore. 

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-211400-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1021 PM CST Thu Jan 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kts. Waves 
  up to 3 ft.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
258 
WHUS74 KMOB 211000
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
400 AM CST Fri Jan 21 2022

GMZ650-655-670-675-212100-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
400 AM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 3
  to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-212100-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
400 AM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  1 to 3 ft.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLH
822 
WHUS74 KMOB 211520
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
920 AM CST Fri Jan 21 2022

GMZ650-655-670-675-220000-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
920 AM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-220000-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
920 AM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  1 to 3 ft.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
467 
WHUS74 KMOB 220259
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
859 PM CST Fri Jan 21 2022

GMZ650-655-670-675-221200-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
859 PM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-221200-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
859 PM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  1 to 3 ft.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 6 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
005 
WHUS74 KMOB 220353
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
953 PM CST Fri Jan 21 2022

GMZ630>632-221200-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-220122T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
953 PM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 25 kt and waves
  1 to 3 ft.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-221200-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
953 PM CST Fri Jan 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WHAT...North winds 18 to 25 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
023 
WHUS74 KMOB 221022
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
422 AM CST Sat Jan 22 2022

GMZ650-655-670-675-221500-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
422 AM CST Sat Jan 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northeast winds 20 kt with gusts up to 25 kt and seas 3 
  to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-221500-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
422 AM CST Sat Jan 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds 20 kt with gusts up to 25 kt and seas 1 to 3
  ft.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLH
264 
WHUS74 KMOB 221605
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1005 AM CST Sat Jan 22 2022

GMZ650-655-670-675-221800-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-220122T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1005 AM CST Sat Jan 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northeast winds 20 kt with gusts up to 25 kt and seas 3 
  to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 12:25 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Jan 19, 12:25 AM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1225 AM CST Wed Jan 19 2022

.AVIATION...
06Z issuance...Increasing moisture along southerly low level flow
will continue to aid in the development of VFR low level cloud
decks with bases between 3-5 kft AGL across much of southeast MS,
southwest AL, and portions of the western FL panhandle overnight
and into the day Wednesday. VFR is forecast to remain prevalent
through Wednesday afternoon before a gradual lowering of the
cloud decks to MVFR thresholds between 1500-2500 ft AGL is
anticipated along and northwest of the I-65 corridor Wednesday
evening ahead of an approaching cold front. Isolated -SHRA may
develop over southeast MS and southwest AL during the day
Wednesday, but will become more scattered to numerous in coverage
Wednesday evening across interior portions of southeast MS and
southwest AL ahead of the approaching front. /21

&&

.NEAR TERM UPDATE /Now Through Thursday/...A westerly to southwesterly
flow aloft continues across the north central Gulf Coast region
tonight, well in advance of a short wave trough moving from the
Four Corners to the southern Rocky Mountains. A surface ridge of
high pressure extends across the Eastern Seaboard and into the
Florida peninsula, which is allowing for a return southeasterly
to southerly surface to low level flow across our local area. Low
level cloud cover should continue to increase in coverage across
southeast MS, southwest/south central AL, and into the far
western FL panhandle overnight into Wednesday morning. Weak
isentropic ascent may aid in the development of a few isolated
light rain showers across portions of southeast MS and southwest
AL late Wednesday morning into Wednesday afternoon. The shortwave
trough will move across the southern Plains Wednesday and eventually
toward the Mississippi Valley Wednesday afternoon and evening
along the base of a deepening larger scale trough across the Great
Lakes and Upper Midwest. A strong cold front will surge southward
toward northern MS/AL by late Wednesday afternoon and will
gradually sink southeastward toward the I-65 corridor through
Thursday morning. A zone of increased deep layer moisture and
ascent ahead of the advancing shortwave trough and along the
frontal zone will aid in the development of numerous to widespread
rain showers and these are forecast to arrive into our interior
southeast MS and southwest AL counties Wednesday evening before
spreading southeastward across the rest of our area late Wednesday
night into Thursday morning. We have maintained high POPs (70-90%)
that spread from northwest to southeast across our forecast area
late Wednesday night into Thursday morning. The cold front will
surge southward across our forecast area late Thursday morning
into Thursday afternoon, allowing much colder temperatures to
spread across our region along increasing northerly winds. Rain
chances will persist into Thursday afternoon, though the better
coverage will likely shift into eastern portions of south central
AL and the western FL panhandle by late in the afternoon.

High temperatures on Wednesday are forecast to range in the upper
60s to lower 70s. Lows Wednesday night currently look to range
from the upper 30s to mid 40s across interior southeast MS and
southwest AL following the passage of the front, and in the 50s
across much of the rest of the area ahead of the front. Highs on
Thursday will trend much colder, probably only reaching into the
mid 40s to lower 50s over interior southeast MS and southwest AL,
but may manage to reach into the mid 50s to mid 60s over the rest
of southwest/south central AL and the western FL panhandle before
temperatures drop during the afternoon following the frontal
passage. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:12 AM CSTRip Current StatementMOBBaldwin, Mobile39 hr

Nearby

Small Craft Advisories in Alabama, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.